Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY
Model Number
EVIVA_0910-12T
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Needle did not test appropriately--did not make sound on test fire.Patient on table prepared for stereotactic biopsy.Faulty needle--test did not work properly.Continue to always test the needle before using on patient, none.
New Search
Submit an Adverse Event Report
Brand Name
EVIVA_0910-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer
(Section D)
HOLOGIC, INC.
445 simarano drive
marlborough MA 01752
MDR Report Key
23509332
Report Number
23509332
Device Sequence Number
13207928
Product Code
KNW
UDI-Device Identifier
15420045504943
UDI-Public
(01)15420045504943
Combination Product (Y/N)
N
Initial Reporter State
ME
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/21/2025
Report Date
(Section F)
10/21/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
EVIVA_0910-12T
Device Catalogue Number
EVIVA_0910-12T
Device Lot Number
E25A23RY
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Outpatient Diagnostic Facility
Date Report to Manufacturer
11/10/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
44 YR
Patient Sex
Female
Patient Weight
52 KG
Date Report Sent to FDA
10/21/2025